# SDR 08FDEA04951

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53988401218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FRAME 84 AT STRINGER 13 L, THE FRAME LOWER CHORD IS CORRODED AT AND UNDER THE CROSSBEAM.  REMOVED CORROSION FROM THE FRAME FLANGE IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00, FIG 105 AND TABLE 102.  REMOVED THE FLANGE IAW SRM 51-40-21.  FABRICATED A NEW FLANGE CHORD IAW AIRBUS DWG A53988401.  ALODINED IAW SRM 51-21-10.  PRIMED AND IAW SRM 51-23-10.  INSTALLED FLANGE IAW SRM 51-40-21.
